# SDR AALA202501088506

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cover
- Part number: 183A36005
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL HINGE COVER 334GB PREVIOUS REPAIR ITS PEELING. LOCATED AT STAB STA 75.  REPAIRED PANEL PER SRM 51-70-04-2R.
